Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Lower back pain, taken painkiller. MRI shows disc bulge. Advise?

I have been having a mild to moderate lower back pain since 2 months. Its kind of dragging pain at times manifesting just as stiff back. It exacerbates on exercising after long working hours and squatting. my doc gave a painkiller(NSAID muscle relaxant combo), evion lc and neucobal G for a week but it did not help much. On MRI it was seen that there was a posterocentral diffuse disc bulge compressing thecal sac and neural foramina mildly at L4L5 L5S1 level. The diagnosis of PIVD was made and nucoxia, evion lc neucobal g along with spinal extension exercise was advised for 2 weeks I have been taking these for 1 wk with mild relief however still the pain returns on exertion. kindly advise.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Concerned.,

You have not mentioned regarding the Bed Rest Part as 06 to 08 weeks of Bed rest is usually prescribed in any setting .For Muscular Stiffness at least it requires 06 Wks rest for it to subside.
Stop lifting weights /Bending abruptly and Do not ride a TWO WHEELER.
Avoidance of squatting in Indian Toilet and Using Western Toilet.
Physiotherapy of SWD and Traction for daily minimum of 30 mins or as prescribed by Ortho Surgeon.
Using Hard Bed Rest without any Cushions (Sponge/Foam).
Use a Properly Sized Lumbosacral Belt for lower back Support during any activity if Bed Rest is not ahered to.

All the above to be followe in addition to Prescription Medicines of your doctor for abatement of symptoms .

Take Care. Wishing you a quick recovery.
Best Regards.,
Dr Lt Cdr ASN Bhushan.
Answered: Wed, 7 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor